# SDR AALA201808229038

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 56,226 hours, 24,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16C, 18C AND 20C EMERGENCY LIGHT SHROUD DAMAGED. THE AIRCRAFT WAS GROUNDED.  REPLACED SHROUD ON EMERGENCY LIGHT AT SEAT 20C, IAW CMM 25-22-52.
